A Study of Statistical Tolerancing Problems under Non-Normal Distributions

Translated title of the contribution: A Study of Statistical Tolerancing Problems under Non-Normal Distributions

Jeh-Nan Pan, W. C. Chen

Research output: Contribution to journalArticle

Translated title of the contributionA Study of Statistical Tolerancing Problems under Non-Normal Distributions
Original languageChinese
Pages (from-to)51-73
JournalJournal of Quality
Volume6
Issue number2
Publication statusPublished - 1999

Cite this